# SDR 99ZZZX1141

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N337PH
- Make and model: Dorner DO328100
- Aircraft serial: 3020
- Engine: Pwa PW119C
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 8110993
- Condition: Failed
- Location: Lt Engine
- Stage of operation: AP
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ON 10 MILE FINAL AT 3,000 FEET MSL, THE LEFT ENGINE ROLLED BACK WITH THE POWER LEVER PULLED BACK TO FLIGHT IDLE.  REPLACED LT HMU AND FUEL PUMP WITH SERVICABLE, CONTINUED TIME HMU AND FUEL PUMP.  ENGINE TSN:  8,473.6 HOURS, CSN:  9,993.
